# SDR AALA202012319004

- Difficulty date: December 30, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 23,471 hours, 9,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT MOUNTED ESCAPE PATH LIGHT.  INTERIM REPAIR ACCOMPLISHED EXIT LIGHT AT SEAT 11BC FELL OUT OF SOCKET.  SUPPLEMENTAL REPORT: REMOVED AND REPLACED SEAT MOUNTED ESCAPE PATH LIGHTING SHROUD, PER AMM 33-51-11.
